Asymptotic behavior of solutions of stochastic differential inclusions
Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 204-210
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_2_a8,
author = {A. A. Levakov},
title = {Asymptotic behavior of solutions of stochastic differential inclusions},
journal = {Differencialʹnye uravneni\^a},
pages = {204--210},
year = {1998},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_2_a8/}
}
A. A. Levakov. Asymptotic behavior of solutions of stochastic differential inclusions. Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 204-210. http://geodesic.mathdoc.fr/item/DE_1998_34_2_a8/